Vol 4, No 1 (2010)

March 2010

Table of Contents

Exponential Sums for Nonlinear Recurring Sequences in residue rings Abstract PDF
Edwin El-Mahassni 3-11
Solvability of extended general mixed Abstract PDF
Muhammad Aslam Noor 13-17
Common Fixed Point Theorems of Generalized Contraction / Zamfirescu Pair of maps in Cone metric spaces Abstract PDF
G. V. R. BABU 19-29

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

@Copyright 2015, Albanian Journal of Mathematics

                                            Facebook Twitter Google+